| Catalog Number |
MDS91423 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2023
Type of Reportable Event
Other
Event or Problem Description
It was reported that "cuffs stopped functioning within a week.The bulb attached to the tubing will not reopen, the cuffs do not hold air pressure.".
Additional Manufacturer Narrative
The customer reported the cuffs stopped functioning within a week; the bulb attached to the tubing will not reopen, and the cuffs do not hold air pressure.No samples or pictures were received, and no sample, photo, and/or additional information became available after follow-ups with the customer.The complaint could not be confirmed, and medline was unable to confirm the complaint issue or that the product failed to meet specifications.Without a sample received it is difficult to determine a true root cause for the reported issue; no trends were identified for the specified material number and its corresponding defect type.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.